# SDR DL76L050564

- Difficulty date: September 22, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 59,454 hours, 9,253 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Part serial: 86101085
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTB, DUE CAPT ALT INDICATOR FLAG IN VIEW.  AFTER POWER RESET FLAG RETRACTED AND IND OK.  AFTER TAKEOFF BRU, CAPT ALTIMETER FLAG IN VIEW FLT DIV TO FRA FOR REPAIRS.  FRA MTC REPLACED THE CAPT ALTIMETER.
